# SDR F3LA97032

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: 65509048
- Condition: Cracked
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR MOST AFT RIB RIGHT CORNER CRACKED.  STOP DRILLED CRACK END USING .125 INCH DRILL, CRACK WAS FOUND TO BE 2 INCHES IN LENGTH.  REMOVED DAMAGED AREA AND INSTALLED FABRICATED REPAIR PARTS FROM STOCK MATERIAL OF 2024-T3 .050 IAW SRM 51-10-1, 52-40-1 AND SRM 51-30-2.  (M)
